Skip to content

Announcements

Get answers to your pregnancy questions from our WebMD Pregnancy Experts.
What is going on?
avatar
littleandolini88 posted:
I'm 23 years old and I've been taking birth control since I was 17. My husband and I were without jobs and couldn't afford birth control for a period of time so we've been using the pull out method to prevent pregnancy. I stopped taking the birth control in the beginning of June. I haven't had a period since I've stopped taking it and it is now almost September. I thought this was normal after stopping. During the last week or so I've been getting waves of slight nausea and over the last week my nipples have been really tender and kind of sore... but I just started having period-like cramps a couple days ago. I'm so confused and I just want to know if I should be worried.
Reply
 
avatar
MsEboni responded:
It may be the side effects from you not taking the birth control meds. You were on them for so long you body was used to the meds. But another reason this could be happening is that you could be pregnant. Go to a local free clinic in your area they would be able to help you futhermore. I hope this help you


Spotlight: Member Stories

Hi!! I am35 yrs old.... a single parent of three...9 girl, 14 boy and almost 17 boy!! Ok here goes......I had unprotected sex on Saturday the 8th of M...More

Helpful Tips

Be the first to post a Tip!

Related News

There was an error with this newsfeed

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.